Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    am i in danger of aids?
    avatar
    lucifer posted:
    I had protected sex with a prostitute.but right after dat i had itching beside my penis area. but it went away after giving antiseptic cream .then the next day had a little headache and was very slightly feverish.but these went away without giving any medicine within hours.in case of headache and slight feverish feeling i should mention that i was soaked in the rain and had to do a lot of running the previous day. also i did not eat much during lunch.and was also in a lot of tension.may be dats y next day i had headache and was slightly feverish.can this be signs of hiv?or something else?these signs showed up in just the second day.but after dat there was no sign at all even in the fifth day.plz help me.
    Reply
     
    avatar
    georgiagail responded:
    These are not symptoms of early onset HIV.

    Assuming your condom was used accurately and did not break or tear you are not at risk for HIV even if your partner was HIV positive.

    Symptoms of HIV occur 2 to 6 weeks after transmission, not immediately after sex or the next day. These are described as "flu like" in nature.

    Gail
     
    avatar
    lucifer replied to georgiagail's response:
    but what about the itching?why did that happen?
     
    avatar
    georgiagail replied to lucifer's response:
    Haven't a clue. Perhaps you are sensitive to the condom. Some folks are.

    Gail


    Helpful Tips

    What steps to take if you test positive?Expert
    Hello community, Dan, Gail and myself often answer questions around the potential risk of different exposures for those of you who are ... More
    Was this Helpful?
    27 of 40 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.